BibTeX record journals/tcs/BraquelaireC84

download as .bib file

@article{DBLP:journals/tcs/BraquelaireC84,
  author    = {Jean{-}Pierre Braquelaire and
               Bruno Courcelle},
  title     = {The Solutions of Two Star-Height Problems for Regular Trees},
  journal   = {Theor. Comput. Sci.},
  volume    = {30},
  pages     = {205--239},
  year      = {1984},
  url       = {https://doi.org/10.1016/0304-3975(84)90063-X},
  doi       = {10.1016/0304-3975(84)90063-X},
  timestamp = {Sun, 28 May 2017 13:20:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/BraquelaireC84},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier